# SDR ASAA11510753

- Difficulty date: December 4, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,316 hours, 5,026 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED DIRTY SOCK / ENG OIL ON DESCENT BELOW 10000 DISSIPATED AFTER 5 MIN.  REPLACED APU PER MM 49 11 00 000 803 & 49 11 00 400 803 STEPS THRU M(7).  APU INSTALL AND TEST COMPLETED.  REF MM 49 11 00 400 803 (N) & (O).  OPS/LEAK CHECK GOOD.  ACCOMPLISHED OIL CONTAMINATION REMOVAL TASK 21 00 01 100 801 PROCEDURE E STEPS (1) (18).  NO ODOR NOTED.  COMPLETED MM 21 00 01 100 801 STEPS 22 THRU 29 A/C LT.  OZONE CONVERTOR AND WATER SEPARATOR IN LT PACK LEAK CHECK GOOD.  COMPLETED OIL CONTAMINATION REMOVAL IN RT PACK PER MM 21 00 01 100 801.  LEAK CHECK GOOD.
